MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRHK FEM DISTAL BLK 10MM L; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRHK FEM DISTAL BLK 10MM L; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 64811230
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Injury (2348); Inadequate Osseointegration (2646)
Date of Event 07/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
It was reported that patient's right knee was revised due to aseptic loosening.
 
Additional Manufacturer Narrative
Reported event: an event regarding loosening involving a mrh augment was reported.The event was confirmed through clinician review of the medical records provided.Method & results: product evaluation and results: not performed as no product was returned for evaluation.Clinician review: a review of the provided medical records by a clinical consultant indicated: conclusion of assessment.Review of these records confirms aseptic loosening of a cemented modular rotating hinge tka occurred, however, the root cause cannot be determined as insufficient information was available documentation which would aid in the further completion of this assessment would include: operative reports from the revision (b)(6) 2018 surgery, outpatient office/clinic notes, implant retrieval.Product history review: indicated all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
It was reported that patient's right knee was revised due to aseptic loosening.

Brand Name
MRHK FEM DISTAL BLK 10MM L
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key7742560
Report Number0002249697-2018-02403
Device Sequence Number1404793
Product Code KRO
UDI-Device Identifier07613327050080
UDI-Public07613327050080
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K994207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2014
Device Catalogue Number64811230
Device Lot NumberSPHFD
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/05/2018
Supplement Date Received by Manufacturer08/22/2018
Initial Report FDA Received Date08/02/2018
Supplement Report FDA Received Date09/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient Weight86